Hi all -just updating on my son's situation. We have a great dermatologist - she did a biopsy and called and said it showed yeast and bacteria. She is going to prescribe a anti-yeast oral medication and a topical anti- bacteria. She is really good - has been talkign with other doctors and also researching on her own. She also thinks Crohn's disease may be a possibility - so we are going to see a Gastroenterologist (sp). I have heard the Crohn's theory before - and my son said he does tend to have loose bowel movements.
For those that are new - he has had for 1 1/2 year - we think partially due to Acne medication (minocycline) - have tried a lot of holistic stuff - diet/ supplements/etc - because we didnt' have insurance - have just started seeing this new derm - did trimcinclone for over a month - no changes.
For those that may have been caused by medication - would definitely check for yeast. Evidentally strong anti-biotics can give people yeast in their system. He has done yeast supplements and anti-candida diet - but guess it was not strong enough.